MathSciNet Relay Station
MathSciNet bibliographic data
MR2146208 (2006e:35140) 35J70 (47D07)
Lunardi, A.; Metafune, G.; Pallara, D. Dirichlet boundary conditions for elliptic operators with unbounded drift. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2625–2635.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement